# SDR SWAA2022021471180

- Difficulty date: May 25, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Elongated
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 DOOR UPPER BEAM HAS MULTIPLE FASTNER HOLES ELONGATED HOLES. / REMOVED AND INSTALLED NEW R-1 DOOR UPPER BEAM I/A/W SRM 51-40-02-0G-0 AND BOEING DWG # 141A6535 REC:C REPAIRED IAW AAR EA 180346 IR AND SWA EA 1-752-2282 REV IR
